Hi, was wondering if anyone could help, i have the following symptoms.
Lower right abdominal pain
Bleeding every second week (for 2-3days)
Peeing often but no pain
Right lower back pain
losing weight slowly
the above come and go, never constant pain....
i have said to doc about the bleeding etc and he said its my hormones or my pill! i have been on this "mini pill" for over a year and not had a period in two years due to having the contraception injection and then the mini pill. Then all of a sudden the above has happened..
hope someone and help me with this. :(:confused::confused::confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?